# SDR CA190717007

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,514 hours
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: O-Ring
- Part number: LWR0750275
- Condition: Wrong Part
- Location: Shroud Tube
- Component: Shroud Tube, Lyc
- Component part number: LW16055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE REPAIR, CYLINDER SHROUD TUBES REMOVED. SHROUD TUBE O RINGS PREVIOUSLY INSTALLED WERE BLACK IN COLOUR. BOTH OEM AND PMA O RINGS FOR THIS MODEL OF ENGINE ARE ORANGE IN COLOUR. COMPARED TO THE OEM O RING, THE BLACK O RINGS ARE DIMENSIONALLY DIFFERENT. (TC# 20190717007)
